John-Nirenberg lemmas for a doubling measure

Aalto, Daniel; Berkovits, Lauri; Kansanen, Outi Elina; Yue, Hong (2011). John-Nirenberg lemmas for a doubling measure. Studia mathematica, 204(1), pp. 21-37. Lwów: Instytut Matematyczny PAN 10.4064/sm204-1-2

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Aalto, Daniel

ISSN:

0039-3223

Publisher:

Instytut Matematyczny PAN

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

17 Mar 2015 19:28

Publisher DOI:

10.4064/sm204-1-2

Web of Science ID:

000293110900002

URI:

https://boris.unibe.ch/id/eprint/6909 (FactScience: 211981)

Actions (login required)

Edit item Edit item
Provide Feedback